# SDR FDEA201709292784

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28921
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE BEADED DOUBLER AT STA XOS 581 FOUND CRACK.  REPAIR CARRIED OUT AT LH WING-FIXED LEADING EDGE BEADED DOUBLER AT XOS 581 PER   SRM 57-40-02-2R FIG 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
